# SDR AUS20011438

- Difficulty date: November 26, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Swrngn SA227*
- System (JASC): 3242 · Brake
- Part: O-Ring
- Part number: M834611216
- Condition: Worn
- Location: Brake Assy
- Component: Brake Assy, Goodyear, 50116401
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(AUS) NR 4 BRAKE ASSEMBLY PISTON O-RING SEAL WORN AND LEAKING.
